# SDR GTIA030098

- Difficulty date: February 10, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN FS 1022 STATION 181 T-FITTING CORRODED.  REMOVED T-FITTING, LOCATED AND DRILLED NEW PART.  INSTALLED FITTING.  (M)
